MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012624-39
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 06/13/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Device code 1494- incorrect anatomy the device was not returned for evaluation.Review of the finished product electronic lot history record (elhr) for this product could not be reviewed because the product was not returned for evaluation and the lot number was not reported.It should be noted that the instructions for use (ifu) states: the omnilink elite peripheral stent system is indicated for the treatment of de novo or restenotic atherosclerotic lesions in protected peripheral arteries and palliation of malignant strictures in the biliary tree.The off-label use does not appear to have influenced this event.The reported patient effect of death is listed in the otw omnilink elite ifu as a known potential complication associated with the use of the device.Based on the case information, a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The xact stent referenced in b5 and d11 is filed under a separate medwatch report number.Na.
 
Event or Problem Description
It was reported that on (b)(6) 2019 the omnilink elite stent was implanted in the subclavian artery and the xact stent was implanted in the internal carotid artery.The procedure was completed successfully.Reportedly, 8 days later, the patient expired.The cause of death is reported as unknown.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8828885
Report Number2024168-2019-10385
Device Sequence Number2823790
Product Code NIO
UDI-Device Identifier08717648179303
UDI-Public08717648179303
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1012624-39
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XACT CAROTID STENT
Outcome Attributed to Adverse Event Death;
Patient Age70 YR
Patient Weight74